Journal of Economic Theory and Econometrics: Journal of the Korean Econometric Society
Home

About this journal
   Aims and scope

   Editorial board

Submit your article

Archive

Search

Journal of Economic Theory and Econometrics
JETEM/계량경제학보/計量經濟學報/JKES
Journal of the Korean Econometric Society

Markets with countably many periods and a countable number of agents without ordered preferences

Vol.21, No.1, March , 43–67



  •   (Hankuk University of Foreign Studies)

  •   (Hankuk University of Foreign Studies)

PDF
Abstract  

Peleg-Yaari (1970) provide a theoretical foundation for the intertemporal resource allocation problem over discrete time and prove the existence of a competitive equilibrium with a _nite number of agents. In this paper, we present a generalization that includes non-ordered preferences, no free disposal, and a countable in_nity of agents.


Keywords
   Non-ordered preferences, Properness, A countable number of agents

JEL classification codes
   C62, D51
Links

KCI list
Korean ES
JETEM at SCOPUS

Powered by MathJax